Advances in Differential Equations

Boundedness, a priori estimates and existence of solutions of elliptic systems with nonlinear boundary conditions

I. Kosírová and P. Quittner

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Consider the semilinear elliptic system $-\Delta u=f(x,u,v)$, $-\Delta v=g(x,u,v)$, $x\in\Omega$, complemented by the nonlinear boundary conditions $\partial_{\nu}u =\tilde f(y,u,v)$, $\partial_{\nu}v =\tilde g(y,u,v)$, $y\in\partial\Omega$, where $\Omega$ is a smooth bounded domain in $\mathbb R^N$ and $\partial_\nu$ denotes the derivative with respect to the outer unit normal $\nu$. We show that any positive very weak solution of this problem belongs to $L^\infty$ provided the functions $f,g,\tilde f,\tilde g$ satisfy suitable polynomial growth conditions. In addition, all positive solutions are uniformly bounded provided the right-hand sides are bounded in $L^1$. We also prove that our growth conditions are optimal. Finally, we show that our results remain true for problems involving nonlocal nonlinearities and we use our a priori estimates to prove the existence of positive solutions.

Article information

Source
Adv. Differential Equations Volume 16, Number 7/8 (2011), 601-622.

Dates
First available in Project Euclid: 17 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355703199

Mathematical Reviews number (MathSciNet)
MR2829497

Zentralblatt MATH identifier
1234.35107

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations 35B33: Critical exponents 35B45: A priori estimates 35B65: Smoothness and regularity of solutions

Citation

Kosírová, I.; Quittner, P. Boundedness, a priori estimates and existence of solutions of elliptic systems with nonlinear boundary conditions. Adv. Differential Equations 16 (2011), no. 7/8, 601--622. https://projecteuclid.org/euclid.ade/1355703199.


Export citation